RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Stat. Mech., 2013, Volume 2013, Number 4, 4033, 16 pages (Mi jsm4)  

This article is cited in 1 scientific paper (total in 1 paper)

Form factors in $SU(3)$-invariant integrable models

S. Belliarda, S. Pakuliakbcd, E. Ragoucye, N. A. Slavnovf

a Laboratoire Charles Coulomb, Université Montpellier 2, UMR 5221, F-34095 Montpellier, France
b Institute of Theoretical and Experimental Physics, 117259 Moscow, Russia
c Moscow Institute of Physics and Technology, 141700 Dolgoprudny, Moscow region, Russia
d Laboratory of Theoretical Physics, JINR, 141980 Dubna, Moscow region, Russia
e Laboratoire de Physique Théorique LAPTH, CNRS and Université de Savoie, BP 110, F-74941 Annecy-le-Vieux Cedex, France
f Steklov Mathematical Institute, Moscow, Russia

Abstract: We study $SU(3)$-invariant integrable models solvable by a nested algebraic Bethe ansatz. We obtain determinant representations for form factors of diagonal entries of the monodromy matrix. This representation can be used for the calculation of form factors and correlation functions of the $XXX$ $SU(3)$-invariant Heisenberg chain.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00980-a
11-01-00440
11-01-12037-ofi-m
National Research University Higher School of Economics 12-09-0064
Federal Agency for Science and Innovations of Russian Federation 14.740.11.0347
Agence Nationale de la Recherche 2010-BLAN-0120-02
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Ministry of Education and Science of the Russian Federation SS-4612.2012.1
The work of SP was supported in part by RFBR grant 11-01-00980-a, a grant of the Scientific Foundation of NRU, HSE 12-09-0064, and a grant of FAST, RF 14.740.11.0347. ER was supported by the ANR Project DIADEMS (Programme Blanc ANR SIMI1 2010-BLAN-0120-02). NAS was supported by the Program of RAS Basic Problems of Nonlinear Dynamics, RFBR-11-01-00440, RFBR-11-01-12037-ofi-m, SS-4612.2012.1.


DOI: https://doi.org/10.1088/1742-5468/2013/04/P04033


Bibliographic databases:

Received: 30.01.2013
Accepted:28.03.2013
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jsm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Slavnov, “Determinant representations for scalar products in the algebraic Bethe ansatz”, Theoret. and Math. Phys., 197:3 (2018), 1771–1778  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019